# SDR ASAA2018092626283

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,265 hours, 13,188 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 1 ENG INLET INSP T/C 78472000, FOUND DUCT ATTACH LINK WORN. (2ND LINK ABOVE THE HIGH STAGE VALVE). GROUNDED - YES. REMOVED & REPLACED DUCT ATTACHMENT & HARDWARE REF IPC 36-11-01-02.
